# SDR AALA202205027907

- Difficulty date: April 24, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737
- Aircraft serial: 31147
- Aircraft time: 29,247 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 16F IS FLICKERING. **SUPPLEMENTAL REPORT FOR AALA202204257907: OPERATIONAL CHECKED EMERGENCY LIGHTS. CHECKS NORMAL, NO FLICKING.** (CLOSED)
